# SDR AALA20040847

- Difficulty date: August 14, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Engine: Pwa JT8D219
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: D3899926WF355N
- Condition: Shorted
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT T1261 DFW SAT/14  AT 26,000 FEET LEVEL GOT AN INDICATION OF AFT CARGO FIRE. FOLLOWED QRH AND BOTH BOTTLES FIRED.  LANDED WITHOUT INCIDENT.  REPLACED NR 1 AND 2 CARGO BOTTLES. REPLACED COCKPIT CONTROL AND CONTROL PANEL. FOUND CONNECTOR SHORTED OUT ON AFT CARGO CEU.  AIRCRAFT OUT OF SERVICE AND FERRIED TO DFW FOR REPAIRS TO THE AFT CARGO SMOKE DETECTOR SYSTEM.  REPLACED AFT CARGO CEU CONNECTOR AND AFT CARGO CEU.  REPLACED AFT CARGO NR 3 SMOKE DETECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
